Toggle Main Menu Toggle Search

Open Access padlockePrints

Polymophisms in leucine-rich repeat genes are associated with autism spectrum disorder susceptibility in populations of European ancestry

Lookup NU author(s): Professor Jeremy Parr


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Sousa I, Clark TG, Holt R, Pagnamenta AT, Mulder EJ, Minderaa RB, Bailey AJ, Battaglia A, Klauck SM, Poustka F, Monaco AP, International Molecular Genetic Study of Autism Consortium (IMGSAC)

Publication type: Article

Publication status: Published

Journal: Molecular Autism

Year: 2010

Volume: 1

Issue: 1

Pages: 7

Print publication date: 25/03/2010

ISSN (electronic): 2040-2392

Publisher: BioMed Central Ltd.


DOI: 10.1186/2040-2392-1-7


Altmetrics provided by Altmetric